Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

antibioticsboo

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. I'll give you a hint. It's not going to go well. They will not just trade you new medications for your expired ones. Don't know if the Doc was actually being ignorant as just following procedure. Tons of people have taken accutane at high doses without incident. I'm sure he has had many people come in complaining and because people generally trust their docs continued to take it without a problem, hence his heightened instinct to bypass my whining. Life is a gamble. People jump out of pla
  2. Hi Sanadai, Thanks for responding. Yes, of course it was sneaky but then again I think it is just as deceitful to tell a patient who knows that things are not working correctly to just ignore those signs and proceed. I come from a medical family and have extensive experience with that field, though not precisely dermatology, I understand the politics. I will take it to my local pharmacy but I am skeptical that they can do much about it without that damn "IPledge" deal to refer to. The IPled
  3. So I've been on Accutane for about a year and a half. I was prescribed 40 mgs and was supposed to go up to 60 but I could not handle the 40 so I eventually went down to 20 twice a week and then 20 once a week on my own. I did not tell my doc. I mentioned it but he was adamant about my staying on the higher dose. Sorry, but I know my body and I know when I am poisoning myself. I continued with my doc visits until my entire dosage for body weight was over. I understand that I should have pressed o
  4. Weenie, you're derm does all the password stuff for you. I am female so I HAD to get those pages in the back of my book signed (by me and by my gyno) and then I took the forms in asap! I don't think you have to get anything signed by another doc but you do need to read the book, follow the direction in the back of the book. The book has the steps you need to take before your doc will put you into IPLedge. YOU need to sign release papers in the back of book and bring them to your derm ASAP. Then
  5. I am on my fourth week of Claravis 40 mgs a day. I started the first two weeks on 20mgs. I definitely 'feel' the difference in a few side effects but, today when I got home and washed my face I had a ton of little itty bitty bumps all over my face. You can't really see them but I can feel them. If I look in a magnified mirror you can see them. They are mostly around my cheeks near the nose and down to the sides of my chin. What's going on?! Is it normal? Will it go away??? I look like I have ch
  6. YAY! Great to hear! I'm 41 was on 20 mgs the first two weeks and now I'm on 40 mgs and I am just over week 3. IB came immediately after taking the 40. ::sigh:: Hope it doesn't last. I wasn't horrible with acne before just persistent so the IB was a bit of a shock. fatigue (pretty bad) look like I've been smoking bowls all day (not), eyes seem hard to move, if they could squeak they would. Sensitive to sunlight. itty teeny weeny sandy pimples normal wrinkles are a little more obvious some musc
  7. Oli you have a reading comprehension problem but that's okay. Thanks for the good vibes
  8. I am EXTREMELY sensitive to BC pills of any sort. I had taken BC pills since I was 15 and went off of them at 34. The ENTIRE time I was depressed. Didn't even know that was why until I went off of them. They are horrible! I am taking them now simply so I can take 'tane'. I feel very resentful that I am forced to take hormones that cause such horrible depression, especially when I am not 'active' at the moment. Went right back to the weeping (such bs, but while I do it on the br floor, I say to m
  9. Any women over 35 that have taken accutane for the first time? I start tomorrow. I'm having nightmares. I know it's hormonal but then again so is younger acne. Mine isn't that bad. A few big painful ones that if I remember can tame with freezing. Not many blackheads. These pimple I get now seem totally different than the ones I used to get as a teenager. These are painful, flat and seem more blistery, leaving a flat scab! Weird. Feel like what I imagine shingles would feel like. I think it's a
  10. No. I would pick one regimen and stick to that. How long have you been getting these treatments? Are you doing the "at home" treatments or going to a professional to get them done? Doing both would be overkill. Sometimes a face just needs to rest. No matter what your regimen is you can definitely take probiotics. Probiotics replace all the good bacteria that the antibiotics destroyed and will set your hormones and yes, even if you are male, back to normal levels, which will help fight the bad ba
  11. Hi, Stop taking antibiotics. They help some people but in the long run I believe they are only needed if you have a bad infection. Even people who do take antibiotics for skin, when they stop taking them, it gets worse. Antibiotics are bad for your body. They wipe out the bad bacteria, true, but they also wipe out the good so when you stop taking them all the dead bacteria need a way to purge out of your body and the biggest pores in your body are on your face, back and chest. AND you have no go
  12. I am actually okay now. The Retin A helped a lot. I did go jogging and got a few new flare ups. Like I said the dead crap is coming out thru my largest pores which just happen to be on the face. Eventually I will get them all out. I just didn't want them to come out all at ONCE! Good grief! I assume this will continue for at least six months until it is all purged. One or two I can handle. Thanks!
  13. Retin A is an RX, so you will have to get it from your doctor. It works great!
  14. Hi, two months ago I had an infection and the doc put me on heavy antibiotics, amoxy and clinamycin. I have never had problems with my skin except for the occasional pimple from accidently ingesting Splenda. During the antibiotic rampage in my body my skin was fine, of course, NOW that I am off of them my skin is a freaking mess! I have medium painful pimples and a whole bunch of little teeny ones (like sand). Nothing is working and I don't want to take antibiotics again. I can't work out becau
×